# SDR 96FDEA00014

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65B07936287
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 BULKHEAD STIFFENER FOUND WITH CORROSION CRACK AT BWL 118, ADJACENT TO S 42L.  STIFFENER REPLACED AS PER FEDEX B747 SRM REV 76 51-30-02.
